MathSciNet Relay Station
MathSciNet bibliographic data
MR1641165 37B10
Goetz, Arek Dynamics of a piecewise rotation. Discrete Contin. Dynam. Systems 4 (1998), no. 4, 593–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement